# SDR CA151123011

- Difficulty date: November 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Doug DC-10-30F
- Aircraft time: 122,734 hours
- Engine: Ge CF650C2
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: BAN7015509
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT, THE AIRCRAFT EXPERIENCED A LT EMERGENCY AC BUSS ELECTRICAL FAILURE. THE FLIGHT CREW ACCOMPLISHED THE APPROPRIATE CHECKLIST PROCEDURES AND DECLARED AN EMERGENCY, DIVERTED AND LANDED UNEVENTFULLY. THE MAINTENANCE INSPECTION FOUND A REMOTE CONTROL CIRCUIT BREAKER (RCCB) FAULTY. THE RCCB WAS REPLACED IAW THE MM AND AIRCRAFT RETURNED TO SERVICE. ALL SUBSEQUENT OPERATIONS WERE NORMAL.
